| Catalog Number |
367285 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Test Result (2695)
| Date of Event |
02/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that when using a bd vacutainer® safety-lok¿ blood collection set the customer had abnormal results.The customers statement is as follows, "we¿re reaching out because we ran into an interesting situation with a child¿s lead test result.It was abnormally high from the first collection and back to a normal level on a separate collection two days later.We couldn¿t find any reasons for possible cross-contamination during testing phase.".
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.Investigation conclusion: as no samples or photos were received for evaluation, the customer's indicated failure mode was not observed by bd.Root cause description: as there was no sample or photo available for evaluation, a root cause could not be determined.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description